Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Persistent cough, bad taste while exhaling. Had bronchitis. Should I be concerned?

I had bronchitis four months ago. I was on antibiotics for 10 days, and inhalers ( ventolin and flovent ) for a month. I had pain in my chest when breathing deeply, but that went away two months ago. I have had a cough since then, and for the last month I have had a bad taste when I exhale. Should I be going back to the doctor, or will this go away?
Asked On : Mon, 23 Apr 2012
Answers:  1 Views:  136
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Welcome to HCM!

I have read your question carefully and it seems that you had bronchitis four months back, treated with antibiotics 10 days and inhalers for a month, you had pain in chest but it cleared two mths back. now you have cough and bad taste when you exhale.

What is important here is that do you have expectoration ( yellow or other color) with cough or just dry cough?

. However, your symptoms of having bad taste while exhaling point towards some persisting , low grade infection/ pent up secretions. they should be cleared as they may lead to recurrent infection of respiratory tract, ect.

Had I been at your place, I would start steam inhalation, do gargals, both four to five times a day, maintain hydration by taking lots of water. Apart from these measures, you would go and see a doctor, he may ask an X Ray chest and blood counts, sugar levels done.
If there are signs of remaining infection in chest, he may give you another course of antibiotics.

There is nothing much to worry about, but it should be treated to remain well!

Hope the reply helps you
Feel free to ask more questions
Dr. Manisha Gopal
Answered: Fri, 1 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor